Jump to content

Pots And Prednisone


DottyB53

Recommended Posts

Greetings! I am a member from years ago with pots and a few other things. Over a year ago I was diangoised with an autominune disorder and have been on prednisone for over a year. I am tappering but have been at 5mg for 6 months, since that time I have had horrible orthostatic hypotension somehting I never had before. I am currently trying to see if it is adrenal related. Anyone have any experince with this?

Thanks!

Doty

Link to comment
Share on other sites

My immunologist suspects an autoimmune problem even though we can't prove it. We tried a long term prednisone treatment. I felt great, including my POTS and OH, while I was on it. I unfortunately had a reaction to it and had to stop after 2 1/2 months. I did not have an immediate return of symptoms but over the course of 1-2 months my symptoms did return. They returned to the same severity as prior to the treatment.

Link to comment
Share on other sites

Dotty,

I had the early stages of what's called Stevens-Johnson Syndrome. My skin swelled and became very red and felt like a severe sunburn. I knew something was wrong and called the doc asap. We stopped the steroids (I was on florinef at the same time also) and the reaction settled over the course of about a week. I was so lucky that I caught it fast and didn't get into the later stage of the reaction where your skin peels off! I looked like I had been stung by a whole swarm of bees.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...